Advanced Search
MyIDEAS: Login to save this article or follow this journal

Quantile functions for multivariate analysis: approaches and applications

Contents:

Author Info

  • Robert Serfling
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/1467-9574.00195
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Netherlands Society for Statistics and Operations Research in its journal Statistica Neerlandica.

    Volume (Year): 56 (2002)
    Issue (Month): 2 ()
    Pages: 214-232

    as in new window
    Handle: RePEc:bla:stanee:v:56:y:2002:i:2:p:214-232

    Contact details of provider:
    Web page: http://www.blackwellpublishing.com/journal.asp?ref=0039-0402

    Order Information:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0039-0402

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Holger Dette & Stefan Hoderlein & Natalie Neumeyer, 2013. "Testing Multivariate Economic Restrictions Using Quantiles: The Example of Slutsky Negative Semidefiniteness," Boston College Working Papers in Economics 836, Boston College Department of Economics.
    2. Chaouch, Mohamed & Goga, Camelia, 2010. "Design-based estimation for geometric quantiles with application to outlier detection," Computational Statistics & Data Analysis, Elsevier, vol. 54(10), pages 2214-2229, October.
    3. Sarno, Lucio & Schneider, Paul & Wagner, Christian, 2011. "Properties of Foreign Exchange Risk Premiums," CEPR Discussion Papers 8503, C.E.P.R. Discussion Papers.
    4. Belzunce, F. & Castano, A. & Olvera-Cervantes, A. & Suarez-Llorens, A., 2007. "Quantile curves and dependence structure for bivariate distributions," Computational Statistics & Data Analysis, Elsevier, vol. 51(10), pages 5112-5129, June.
    5. Yebin Cheng & Jan G. de Gooijer, 2004. "On the u-th Geometric Conditional Quantile," Tinbergen Institute Discussion Papers 04-072/4, Tinbergen Institute.
    6. Mohamed CHAOUCH (IMB, Université de Bourgogne) & Ali GANNOUN (CNAM, Paris) & Jérôme SARACCO (GREThA), 2008. "Conditional Spatial Quantile: Characterization and Nonparametric Estimation," Cahiers du GREThA 2008-10, Groupe de Recherche en Economie Théorique et Appliquée.
    7. Bruce N. Lehmann, 2005. "The Role of Beliefs in Inference for Rational Expectations Models," NBER Working Papers 11758, National Bureau of Economic Research, Inc.
    8. Florens, Jean-Pierre & Simar, Léopold & Van Keilegom, Ingrid, 2014. "Frontier estimation in nonparametric location-scale models," Journal of Econometrics, Elsevier, vol. 178(P3), pages 456-470.
    9. Barme-Delcroix, Marie-Francoise & Gather, Ursula, 2007. "Limit laws for multidimensional extremes," Statistics & Probability Letters, Elsevier, vol. 77(18), pages 1750-1755, December.
    10. Areski Cousin & Elena Di Bernadino, 2013. "On Multivariate Extensions of Value-at-Risk," Working Papers hal-00638382, HAL.
    11. Areski Cousin & Elena Di Bernadino, 2011. "On Multivariate Extensions of Value-at-Risk," Papers 1111.1349, arXiv.org, revised Apr 2013.
    12. Cousin, Areski & Di Bernardino, Elena, 2014. "On multivariate extensions of Conditional-Tail-Expectation," Insurance: Mathematics and Economics, Elsevier, vol. 55(C), pages 272-282.
    13. Marc Hallin & Davy Paindaveine & Miroslav Šiman, 2010. "Multivariate quantiles and multiple-output regression quantiles: From L1 optimization to halfspace depth," ULB Institutional Repository 2013/127979, ULB -- Universite Libre de Bruxelles.
    14. Cousin, Areski & Di Bernardino, Elena, 2013. "On multivariate extensions of Value-at-Risk," Journal of Multivariate Analysis, Elsevier, vol. 119(C), pages 32-46.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:bla:stanee:v:56:y:2002:i:2:p:214-232. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.